# SDR SWIA202052945

- Difficulty date: August 13, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD AND AFT LOWER FLOOR SILL CUPS/BRACKETS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED PAX DOOR FWD AND AFT LOWER FLOOR SILL CUPS/BRACKETS, IAW CRJ 200 SRM.
